# SDR CA110923009

- Difficulty date: September 11, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 62,554 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: ABS012131
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLAPS BECAME LOCKED DURING APPROACH.  THE FLIGHT CREW PERFORMED A GO AROUND BEFORE LANDING ROUTINELY.  CFR VEHICLES WERE PRESENT AS A PRECAUTION, HOWEVER THE ACFT WAS ABLE TAXI TO THE GATE WITHOUT ASSISTANCE.  FLAP PDU`S INSPECTED IAW 27-54-00-210 NFF, LT PROX SENSOR 37CV REPLACED IAW AMM 2 7-51-44-400, OPS TEST CARRIED OUT.  INDEPENDENT CHECK.
